# SDR VNAA2017060999909

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 26,690 hours, 29,233 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON HINGE LUG LAND THIRD FROM FWD SIDE OF PAX DOOR HINGE, AIRFRAME SIDE, AND OUTER SURFACE AT LUG SIXTH FROM FWD SIDE OF PAX DOOR HINGE AIRFRAME SIDE.  REPAIRED IAW REO 670-53-21-582 REV D TYPE IV.
